International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"Chaos Control in a Discrete Ecological System"
written by Limin Zhang, Chaofeng Zhang,
published by International Journal of Modern Nonlinear Theory and Application, Vol.1 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Suppression of chaos in the spin-orbit problem of Enceladus via robust adaptive sliding mode control
2021
[2] Dynamic Behavior of a Tumor Growth Model in Discrete System
International Journal for Innovative Research in Science & Technology, 2016
[3] Stability and Bifurcation in a Discrete Model of Prey-Predator Interactions
International Journal of Applied Computational Science and Mathematics, 2013
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top